# SDR QXEA2018122600467

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,204 hours, 43,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING: CHECK FIRE DET AND APU FAULT LIGHTS ILLUMINATED DURING FLIGHT AT CRUISE . OUTSIDE TEMP -40°C. BOTH LIGHTS EXTINGUISHED DURING DECENT. REMOVED FROM SERVICE. PERFORMED GVI OF APU & LOOP FOR ANY DAMAGE OR DEFECTS. NO DEFECTS FOUND. ACCESSED CDS (APU) FOR FAULTS NO FAULTS FOUND. PERFORMED A FIM TASK (PER MTX) 26-10-00-810-801, FOR OPERATIONAL TEST OF APU & NACELLE FIRE DETECTION SYSTEM. REF STEPS 3 A ( 1&2). NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
